# SDR SWIA202055357

- Difficulty date: November 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS LOWER CHANNEL CORRODED BETWEEN FS 295 AND FS 310 AT STGR 27.  C-CHECK RO 1/6/2021.  LOCATED, DRILLED AND INSTALLED DOUBLER, IAW CRJ 700 SRM 51-40-11-001-001 (A01)/51-42-06-001-001 (A01)/51-45-00-001-001 (A01).  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
